# SDR R61A201906280654

- Difficulty date: June 8, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 37,860 hours, 22,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT WET AREA CORROSION AT GUSSET PLATE AT FR90 RH SIDE. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED GUSSET PLATE AT FR90 RH PER SRM 51-40-08. A/C REMAINS IN CHECK.
